# SDR CALA2019072801256

- Difficulty date: July 25, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 101,710 hours, 10,167 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Separated
- Location: Lt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2, CREW REPORTS PANEL LEFT THE LT INBRD PYLON AREA ON TAKEOFF. IDENTIFIED PANEL TO BE 432DR. CONTACTED IAH TO HAVE CITY SURVEY RUNWAY TO FIND PANEL, THEY COULD NOT FIND ANY PANEL. AMS STATION REPORT NO FURTHER DAMAGE TO AREA. NOTIFIED IAH ESC OF EVENT. THIS ITEM WILL BE CLEARED IN REFERENCE TO LP# 3840838 FOR REPAIR OR REPLACEMENT OF THE PANEL. LP# 3840838 ITEM CURRENTLY DEFFERED.
